Alert archive / Michigan / Gale Warnings in 2014

Gale Warning 14, NWS Gaylord, MI

October 14, 2014

NWS Gaylord, MI issued this gale warning at Oct 14, 2014, 5:05 PM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 14, 2014, 5:05 PM EDT (21:05 UTC)
Expired
Oct 14, 2014, 11:41 PM EDT
In force
7 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

929 
WHUS73 KAPX 142105
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
505 PM EDT TUE OCT 14 2014

LMZ341-344>346-150515-
/O.UPG.KAPX.SC.Y.0053.000000T0000Z-141015T0900Z/
/O.NEW.KAPX.GL.W.0014.141014T2105Z-141015T0900Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
505 PM EDT TUE OCT 14 2014

...GALE WARNING IN EFFECT UNTIL 5 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 5 AM EDT WEDNESDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LMZ323-342-150515-
/O.CON.KAPX.SC.Y.0053.000000T0000Z-141015T0900Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
505 PM EDT TUE OCT 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
2 follow-up statements
026 
WHUS73 KAPX 150212
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1012 PM EDT TUE OCT 14 2014

LMZ344>346-151015-
/O.CAN.KAPX.GL.W.0014.000000T0000Z-141015T0900Z/
/O.EXB.KAPX.SC.Y.0053.000000T0000Z-141015T1200Z/
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1012 PM EDT TUE OCT 14 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT WEDNESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT WEDNESDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ341-150900-
/O.CON.KAPX.GL.W.0014.000000T0000Z-141015T0900Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
1012 PM EDT TUE OCT 14 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ345>347-LSZ321-322-151015-
/O.EXB.KAPX.SC.Y.0053.000000T0000Z-141015T1200Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1012 PM EDT TUE OCT 14 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ323-342-151015-
/O.EXT.KAPX.SC.Y.0053.000000T0000Z-141015T1200Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
1012 PM EDT TUE OCT 14 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM EDT
WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
600 
WHUS73 KAPX 150341
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1141 PM EDT TUE OCT 14 2014

LMZ341-151145-
/O.CAN.KAPX.GL.W.0014.000000T0000Z-141015T0900Z/
/O.EXA.KAPX.SC.Y.0053.000000T0000Z-141015T1200Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
1141 PM EDT TUE OCT 14 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT WEDNESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT WEDNESDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345>347-LMZ323-342-344>346-LSZ321-322-151145-
/O.CON.KAPX.SC.Y.0053.000000T0000Z-141015T1200Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1141 PM EDT TUE OCT 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this gale warning went out at Oct 14, 4:15 PM EDT, 50 minutes earlier.

Area forecast discussion, Oct 14, 4:15 PM EDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
415 PM EDT TUE OCT 14 2014

.SYNOPSIS...
ISSUED AT 413 PM EDT TUE OCT 14 2014

LOW PRESSURE WILL SETTLE INTO NORTHERN MICHIGAN OVER THE NEXT COUPLE
OF DAYS AND STAY PARKED IN THE REGION. SEVERAL ROUNDS OF RAINFALL
WILL OCCUR AS TEMPERATURES TREND ON THE MILD SIDE FOR MID OCTOBER
THROUGH LATE WEEK...BEFORE COOLING OFF ONCE AGAIN THIS WEEKEND ALONG
WITH LAKE EFFECT RAIN SHOWERS LOOKING FOR LIKELY.

&&

.SHORT TERM...(THIS EVENING THROUGH TONIGHT)
ISSUED AT 413 PM EDT TUE OCT 14 2014

...SHOWERS CONTINUE THROUGH TONIGHT...

HIGH IMPACT WEATHER POTENTIAL...MINIMAL. MOST IMPRESSIVE RAINFALL
HAS BEEN OVER NW LOWER AND E UPPER THUS FAR. HOWEVER...RIVERS APPEAR
TO BE HANDLING IT...AND FLOOD POTENTIAL STILL LOOKS MINIMAL OUTSIDE
OF PONDING ON ROADWAYS AND THE USUAL LOW LYING AREAS.

TONIGHT...A RAINY FALL DAY ACROSS MOST OF NORTHERN MI FOR SURE...AND
THOUGH THE STEADIEST RAIN SHOULD DIMINISH THIS EVENING...IT WILL
REMAIN DAMP AND SHOWERY. LOW PRESSURE OVER ILLINOIS LATE THIS
AFTERNOON WILL CONTINUE TO DRIFT ENE ACROSS THE LOWER GREAT LAKES
REGION TONIGHT. IR SATELLITE LOOP SHOWS THAT THE DEEPEST WARM
CONVEYOR BELT MOISTURE IS CURRENTLY PEALING OFF THE EAST. THIS WILL
BEGIN THE TRANSITION /BETWEEN ROUGHLY 22-01Z/ TO A MORE SHOWERY AND
POSSIBLY DRIZZLY PRECIPITATION REGIME. AS THIS MID LEVEL DRYING
OVERSPREADS THE REGION...THERE IS ALSO STILL A CHANCE FOR THUNDER
/DUE TO AN INCREASE IN MID LEVEL POTENTIAL INSTABILITY/. MODEL
SOUNDINGS EVEN AS LATE AS 06Z SUGGEST SEVERAL HUNDRED J/KG ELEVATED
CAPE OVER PARTS OF NRN LOWER /WITH PARCEL LIFTED FROM ~875 MB/. WILL
REFRAIN FROM INCLUDING THUNDER AT THIS TIME...GIVEN LOW CONFIDENCE
AND COMPLETE LACK OF THUNDER ACROSS REGION THUS FAR. SOMETHING TO
WATCH FOR HOWEVER.

SUPPORT FOR SHOWERS LASTS THROUGH THE NIGHT. THOUGH DEEPEST MOISTURE
HEADS EAST /AS MENTIONED/ UPPER JET FORCING COUPLED WITH TROWAL
FEATURE /H8 DEW POINTS +10-12C/ EXTENDING BACK WWD ACROSS THE UPPER
GREAT LAKES WILL SUPPORT PRECIPITATION. LOWS TONIGHT WILL DROP INTO
THE MID 40S OVER ERN UPPER...AND FROM AROUND 50 TO THE MID 50S NRN
LOWER.

&&

.LONG TERM...(WEDNESDAY THROUGH TUESDAY)
ISSUED AT 413 PM EDT TUE OCT 14 2014

PATTERN OVERVIEW: A HIGHLY AMPLIFIED SHORT WAVE PATTERN ACROSS NORTH
AMERICA WITH DEEP TROUGHING IN THE GULF OF ALASKA INTO THE PACIFIC
NW...RIDGING THROUGH THE ROCKIES AND A DEEP/NEARLY CUT-OFF UPPER LOW
CENTERED OVER THE MIDWEST BUT SPANNING THE WESTERN GREAT LAKES TO
THE GULF. ASSOCIATED MATURE (ON THE VERGE OF OCCLUDING) SFC CYCLONE
IS LOCATED OVER ILLINOIS AND WORKING INTO THE LOWER LAKES WITH A
COLD FRONT ARCING THEN STRETCHING SOUTHWARD TO THE GULF AND
PRODUCING SOME VERY ACTIVE (SEVERE) WEATHER OVER THE SE STATES.
INVERTED SFC TROUGH/FRONT STRETCHES UP THROUGH NRN LOWER MICHIGAN AS
HAS BEEN INCHING IT/S WAY EASTWARD THROUGH THE CWA TODAY ALLOWING
COLDER AIR TO BLEED BACK INTO THE REGION (GOODBYE WARMER TEMPS...FOR
NOW).

PATTERN FORECAST: RIGHT BACK INTO ANOTHER PERIOD OF UNSETTLED
WEATHER AND BELOW NORMAL TEMPERATURES FOR THE NEXT SEVEN TO TEN
DAYS. DEEP UPPER LOW CENTERED OVER THE MIDWEST TODAY GETS CUTOFF
FROM THE MAIN FLOW (WHICH GETS SHUNTED UP ACROSS EASTERN CANADA)
THEN TAKES THE NEXT FEW DAYS TO FILL AND DRIFT INTO THE EASTERN
LAKES. COOLS OFF BUT WE DON/T GET PARTICULARLY COLD AS AIRMASS WITH
THIS FIRST SYSTEM IS NOT ESPECIALLY CHILLY...AROUND +6C AT 850 MB.
BUT WAIT THERE/S MORE...PACIFIC SHORT WAVE ENERGY ADVANCES ONSHORE
THEN ACROSS THE NRN ROCKIES/NRN PLAINS BEFORE GETTING DUMPED BACK
INTO THE GREAT LAKES...PHASING WITH THE REMNANTS OF THE EASTERN
LAKES TROUGH...CARVING OUT ANOTHER DEEP TROUGH ACROSS THE REGION
HEADING INTO THE WEEKEND. THIS SYSTEM DOES TAP SOME COLDER AIR OUT
OF CANADA DRAGGING BELOW 0C 850 MB AIR INTO THE GREAT LAKES FOR THE
WEEKEND SENDING TEMPERATURES BELOW NORMAL.

WEDNESDAY THROUGH THURSDAY...AS MENTIONED ABOVE...DEEP UPPER LOW
OVER THE MIDWEST TODAY...SLOWLY FILLS AND MOVES ACROSS THE OHIO
VALLEY INTO THE EASTERN LAKES BY LATE THURSDAY. DEFORMATION AXIS AND
PERSISTENT RAIN SHOWERS ALONG THE NRN SIDE OF THE CLOSED LOW LOOKING
TO SLIDE UP THROUGH THE NRN PART OF THE CWA BUT WEAKEN THROUGHOUT
THE DAY WEDNESDAY INTO WEDNESDAY NIGHT. GOING FORECAST HAS HIGHEST
PRECIP CHANCES ACROSS THE NRN HALF OF THE CWA FOLLOWING THAT
DEFORMATION FORCING...WHICH LOOKS REASONABLE....BUT WILL NUDGE POPS
FURTHER TO CATEGORICAL ACROSS EASTERN UPPER AND THE TIP OF THE MITT
COUNTIES FOR EARLY WEDNESDAY. PRECIP CHANCES WIND DOWN WEDNESDAY
AFTERNOON THROUGH THURSDAY AS UPPER LEVEL SLOWLY FILLS AND BETTER
FORCING/DEEPER MOISTURE GETS SHUNTED NORTH AND EAST OF THE REGION.
IN FACT...WAS STRONGLY INCLINED TO REDUCE OR PULL POPS ALTOGETHER
FOR WEDNESDAY NIGHT INTO THURSDAY AS A WEDGE OF DRIER AIR EDGES IT/S
WAY INTO THE WESTERN GREAT LAKES. BUT WILL KEEP RAIN CHANCES FOR NOW
AND SEE HOW THINGS GO. HOWEVER...HAVE YANKED POPS FOR THURSDAY NIGHT
GOING INTO FRIDAY...AS REMNANTS OF UPPER LOW AND DEEPER MOISTURE
PIVOTS UP INTO ONTARIO.

FRIDAY THROUGH SUNDAY...NEXT PIECE OF PACIFIC SHORT WAVE ENERGY
DROPS INTO THE GREAT LAKES LATER FRIDAY AND FRIDAY NIGHT...PHASING
WITH REMNANT UPPER LOW AND CARVES OUT ANOTHER DEEP TROUGH ACROSS THE
REGION BY SATURDAY. BUT THIS SYSTEM WILL TAP SOME COLDER AIR OUT OF
NRN CANADA PULLING 0C TO -2C 850 MB AIR INTO THE REGION BY SATURDAY.
COMBINED WITH DEEPER MOISTURE ROTATING BACK INTO NRN MICHIGAN...
SHOWER CHANCES WILL BE ON THE INCREASE AGAIN LATER FRIDAY AND FRIDAY
NIGHT (PARTICULARLY DOWNWIND OF THE LAKES) WHILE SATURDAY LOOKS
DOWNRIGHT CHILLY AND DAMP AS CORE OF COLDEST AIR SLIPS ACROSS NRN
MICHIGAN LEADING TO LAKE AND/OR HEATING INDUCED SHOWERS THROUGH THE
DAY. HAVE NUDGED POPS TO LIKELY ACROSS THE TYPICAL LAKE EFFECT
AREAS.

SUNDAY THROUGH TUESDAY...SUNDAY WE MAY SNEAK OUT A DECENT DAY AS
COLD AIR AGAIN DEPARTS AND WEDGE OF HIGH PRESSURE AND DRIER AIR
BUILDS INTO THE REGION. WITH THAT IN MIND HAVE PULLED POPS
COMPLETELY FOR SUNDAY AND SUNDAY NIGHT TRYING TO PICK OUT SOME DRIER
PERIODS IN THE FORECAST. BUT MONDAY AND TUESDAY ARE REALLY UP IN THE
AIR AS 00Z EURO DRAGS ANOTHER WAVE/COOLER AIR/SHOWERS ACROSS THE
GREAT LAKES...GFS SOLUTION DRAGS A WEAKER VERSION DOWN INTO THE
MIDWEST LARGELY KEEPING US DRY. WILL INTRODUCE LOW CHANCE POPS TO
THE FORECAST FOR MONDAY/MONDAY NIGHT (TIPPING MY HAND TO THE EURO)
BUR FORECAST CONFIDENCE IS NOT VERY HIGH.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 139 PM EDT TUE OCT 14 2014

AS LOW PRESSURE MOVES SLOWLY EWD ACROSS THE UPPER OHIO VALLEY...A
FRONTAL BOUNDARY WILL SAG SOUTH ACROSS NRN MI. BEHIND THIS FRONT...
IFR CONDITIONS WILL BE PREVALENT...WITH LOW CLOUDS...RAIN...
DRIZZLE...AND AREAS OF FOG ANTICIPATED THROUGH THE NIGHT. WINDS
WILL REMAIN AOB 10 KTS...AND GRADUALLY SHIFT FROM S/SE AHEAD OF
FRONT TO N/NE BEHIND FRONT. CIGS AOB 1KFT WILL IMPROVE SLIGHTLY
WEDNESDAY MORNING.

IN ADDITION...THERE REMAINS A SMALL CHANCE FOR THUNDER THROUGH THIS
EVENING. THUNDER IS NOT IN TAFS...HOWEVER...DUE TO LOW CONFIDENCE
AND PROBABILITY.

&&

.MARINE...
ISSUED AT 413 PM EDT TUE OCT 14 2014

SMALL CRAFT ADVISORY WILL CONTINUE THROUGH THE NIGHT OVER PARTS OF
NW LOWER MI. N/NE WINDS BEHIND A FRONT SAGGING SWD THROUGH THE AREA
WILL OCCASIONALLY GUST TO AROUND 25 KTS...AIDED BY CAA. WINDS AND
WAVES ARE EXPECTED TO SUBSIDE EARLY WEDNESDAY. ADDITIONALLY...IT WILL
REMAIN SHOWERY WITH A SMALL RISK FOR THUNDERSTORMS TONIGHT.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 5 AM EDT WEDNESDAY FOR LMZ344>346.
LS...NONE.

&&

SYNOPSIS...MG
SHORT TERM...BS
LONG TERM...ADAM
AVIATION...SMITH
MARINE...BS
Hazardous weather outlook, Oct 14, 4:30 PM EDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
430 PM EDT TUE OCT 14 2014

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
151100-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
430 PM EDT TUE OCT 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

HOWEVER...CONTINUING RAINFALL THROUGH TONIGHT WILL RESULT IN
PONDING OF WATER AND RISES IN RIVERS AND STREAMS...PARTICULARLY
ACROSS EASTERN UPPER AND NORTHWEST LOWER MICHIGAN WHERE THE
HEAVIEST RAIN HAS OCCURRED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 14, 3:41 AM EDTSmall Craft AdvisoryAPX31 hr

Nearby

Gale Warnings in Michigan, 2014Every gale warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.